# SDR HAEA200800205A

- Difficulty date: November 10, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N525TW
- Make and model: Lear 25
- Aircraft serial: 25011
- Aircraft time: 16,197 hours, 15,051 cycles
- Engine: Ge CJ6106
- Engine time: 8,102 hours, 7,131 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Part number: 9234A7
- Part serial: 410850
- Condition: Failed
- Location: Rt Engine Fuel
- Part time: 1,966 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E, A

## Discrepancy

ENGINE RPM ROLLED BACK FL430 PLUS 30 MINUTES.  AIRCRAFT DESCENDED TO FL 150 AND DIVERTED TO GSP.  MAINTENANCE DISCOVERED ENGINE DRIVEN FUEL PUMP FAILED.  REPLACED FUEL CONTROL/FUEL PUMP ASSY.  NO FURTHER DEFECTS.
